# SDR HEEA084456

- Difficulty date: February 13, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 11,653 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 206062721109
- Condition: Intermittent
- Location: Droop Compensat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DROOP COMPENSTATOR ACTUATOR HAS INTERMITTENT OPERATION. TO BE SENT TO VENDOR FOR REPAIR.
